# SDR SWIA200210557

- Difficulty date: January 18, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 26,251 hours, 34,020 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL WARNING MAP ILLUMINATED ON TAKEOFF.  ABORTED TAKEOFF.  LEFT STALL WARNING.  INSTALLED SERVICEABLE TEST PANEL.  OPS CHECK GOOD.
